# SDR CHQA20120218054

- Difficulty date: February 18, 2012
- Submitted: February 21, 2012
- Operation: Air carrier
- Aircraft: N272SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145306
- Aircraft time: 28,045 hours, 23,608 cycles
- Engine: Allsn AE3007A
- Engine time: 24,440 hours, 20,121 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: FDS765A2
- Condition: False Indication
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT DURING CLIMBOUT THEY RECEIVED A LAVATORY SMOKE WARNING MESSAGE.  FLIGHT ATTENDANT VERIFIED THAT THERE WAS NO SMOKE OR ODOR IN THE CABIN.  DECLARED AN EMERGENCY AND RETURNED TO FIELD.  MESSAGE CLEARED ON LANDING.    MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND NO EVIDENCE OF FIRE OR SMOKE IN THE LAVATORY.  LAVATORY SMOKE DETECTOR REPLACED.  OPS CHECKED GOOD WITH NO FURTHER DEFECT NOTED.
